# SDR SWAA2025071584092

- Difficulty date: June 21, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,625 hours, 42,908 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 651FB WIRE BUNDLE SUPPORT BRACKET CRACKED.  REMOVED AND REPLACED R/W T/E PANEL 651FB WIRE BUNDLE SUPPORT BRACKET IAW SRM 51-40-02-0G-0 AND SOPM 20-50-02.
